# SDR MALA976580

- Difficulty date: September 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N522XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2347
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31050105
- Condition: Deployed
- Location: Pax Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD LEFT PAX DOOR EMERGENCE ESCAPE SLIDE DEPLOYED.  MAINTENANCE REPLACED EVACUATION SLIDE, OPS CHECK GOOD IAW AVRO AMM 25-60-11-401.
